CSpace  > 数学所
Bowen topological entropy of subsets for amenable group actions
Huang, Xiaojun1; Liu, Jinsong2,3; Zhu, Changrong1
2019-04-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume472Issue:2Pages:1678-1715
AbstractWe extend the definition of Bowen topological entropy of subsets to continuous action of amenable groups on a compact metrizable space. We investigate how Bowen topological entropy behaves for restricted actions of finite-index subgroups and verify the validity of the subgroup formula. We also show that the Bowen topological entropy of subsets for amenable group actions can be determined via the local entropies of measures. As applications, we compute the Bowen topological entropy of a subset for Bernoulli shift over amenable groups. (C) 2018 Elsevier Inc. All rights reserved.
KeywordBowen topological entropy Topological entropy Local entropy of measures Amenable group Subgroup formula
DOI10.1016/j.jmaa.2018.12.017
Language英语
Funding ProjectNational Natural Science Foundation of China[11671057] ; National Natural Science Foundation of China[11471318] ; National Natural Science Foundation of China[11671058] ; National Natural Science Foundation of China[11688101] ; Fundamental Research Funds for the Central Universities[2018CDQYST0023]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000456359000022
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32245
Collection数学所
Affiliation1.Chongqing Univ, Coll Math & Stat, Chongqing 401331, Peoples R China
2.Chinese Acad Sci, Inst Math, AMSS, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Huang, Xiaojun,Liu, Jinsong,Zhu, Changrong. Bowen topological entropy of subsets for amenable group actions[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2019,472(2):1678-1715.
APA Huang, Xiaojun,Liu, Jinsong,&Zhu, Changrong.(2019).Bowen topological entropy of subsets for amenable group actions.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,472(2),1678-1715.
MLA Huang, Xiaojun,et al."Bowen topological entropy of subsets for amenable group actions".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 472.2(2019):1678-1715.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Xiaojun]'s Articles
[Liu, Jinsong]'s Articles
[Zhu, Changrong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Xiaojun]'s Articles
[Liu, Jinsong]'s Articles
[Zhu, Changrong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Xiaojun]'s Articles
[Liu, Jinsong]'s Articles
[Zhu, Changrong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.